# SDR KBM2006F00231

- Difficulty date: June 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4551
- Condition: Inaccurate
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER, OIL PRESSURE GAUGE INACCURATE, REMOVED AND REPLACED.  (K)
